# SDR ALGA2012012500022

- Difficulty date: January 20, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 16,018 hours
- Engine: Allsn 250C47B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BELLY SKIN DURING CORROSION INSPECTION.  AREA FOUND TO BE OUT OF LIMITS.
